Alert archive / Tennessee / Freeze Warnings in 2007

Freeze Warning 4, NWS Nashville, TN

April 6, 200739 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Apr 6, 2007, 3:04 PM CDT for 39 counties in Tennessee. It took effect at Apr 8, 2007, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 3:04 PM CDT (20:04 UTC)
In effect from
Apr 8, 2007, 1:00 AM CDT
Expired
Apr 8, 2007, 9:00 AM CDT
In force
8 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOHX 062004
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
304 PM CDT FRI APR 6 2007

...COLD AIR SPREADS INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-070415-
/O.UPG.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/
/O.NEW.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/
/O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
304 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN
EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. 

NEAR RECORD LOW TEMPERATURES ARE EXPECTED TONIGHT AND SATURDAY NIGHT
AS VERY COLD CANADIAN AIR POURS INTO THE MIDSTATE. THE CURRENT CLOUDINESS
OVER THE AREA SHOULD THIN OUT BY MIDNIGHT AS WINDS BECOME LIGHTER.
THIS WILL ALLOW TEMPERATURES OVER THE AREA TO DROP TO NEAR 20 DEGREES
JUST BEFORE SUNRISE. OUTLYING AREAS COULD SEE SOME TEMPERATURES IN
THE UPPER TEENS. TEMPERATURES WILL ONLY RISE TO NEAR 40 DEGREES ON
SATURDAY AFTERNOON. THEN TEMPERATURES WILL DROP INTO THE MID TO LOWER
20S FOR SATURDAY NIGHT.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$


JLM
4 follow-up statements
000 
WWUS74 KOHX 070812
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
312 AM CDT SAT APR 7 2007

...COLD AIR SPREADS INTO MIDDLE TENNESSEE THIS WEEKEND...

TNZ005>011-022>034-056>066-075-077>080-093>095-071615-
/O.CON.KOHX.FZ.W.0003.000000T0000Z-070407T1300Z/
/O.CON.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
312 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

NEAR RECORD LOW TEMPERATURES ARE EXPECTED EARLY THIS MORNING
AND AGAIN TONIGHT AS VERY COLD CANADIAN AIR POURS INTO THE
MIDSTATE. TEMPERATURES WILL DROP INTO THE LOWER AND MID 20S
...WITH SOME OUTLYING AREAS POSSIBLY SEEING TEMPERATURES IN
THE TEENS. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
000 
WWUS74 KOHX 071324
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
824 AM CDT SAT APR 7 2007

...FREEZING TEMPERATURES WILL OCCUR AGAIN EARLY SUNDAY MORNING...

TNZ005>011-022>034-056>066-075-077>080-093>095-072100-
/O.EXP.KOHX.FZ.W.0003.000000T0000Z-070407T1300Z/
/O.CON.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
824 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR EARLY THIS MORNING.
HOWEVER...A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM
CDT SUNDAY.

NEAR RECORD OR RECORD LOW TEMPERATURES ARE EXPECTED EARLY SUNDAY
MORNING...AS VERY COLD CANADIAN AIR CONTINUES TO POUR INTO THE
MID STATE. MOST AREAS WILL SEE LOW TEMPERATURES IN THE UPPER TEENS
TO LOWER 20S.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
STEIGERWALDT
000 
WWUS74 KOHX 072035
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
335 PM CDT SAT APR 7 2007

...TWO MORE NIGHTS OF NEAR RECORD OR RECORD LOW TEMPERATURES 
EXPECTED...

TNZ005>011-022>034-056>066-075-077>080-093>095-080900-
/O.NEW.KOHX.FZ.W.0005.070409T0600Z-070409T1300Z/
/O.CON.KOHX.FZ.W.0004.070408T0600Z-070408T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
335 PM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY. A
FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

NEAR RECORD OR RECORD LOW TEMPERATURES ARE EXPECTED EARLY SUNDAY
MORNING...AS VERY COLD CANADIAN AIR REMAINS IN PLACE ACROSS THE
MID STATE. MOST AREAS WILL SEE LOW TEMPERATURES IN THE UPPER 
TEENS TO 20 DEGREES OVERNIGHT.

LOW TEMPERATURES SUNDAY NIGHT WILL BE AROUND 5 DEGREES HIGHER
THAN THOSE EXPECTED TONIGHT. BUT WITH LOWS SUNDAY NIGHT FROM 20
TO 25 DEGREES...NEAR RECORD OR RECORD LOW TEMPERATURES WILL
AGAIN BE LIKELY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
STEIGERWALDT
000 
WWUS74 KOHX 080810
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
310 AM CDT SUN APR 8 2007

...FREEZING LOW TEMPERATURES CONTINUE...

TNZ005>011-022>034-056>066-075-077>080-093>095-081615-
/O.EXT.KOHX.FZ.W.0004.000000T0000Z-070408T1400Z/
/O.CON.KOHX.FZ.W.0005.070409T0600Z-070409T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
310 AM CDT SUN APR 8 2007

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
MONDAY...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING.
A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT MONDAY. 

NEAR RECORD OR RECORD LOW TEMPERATURES ARE EXPECTED EARLY THIS
MORNING...AS VERY COLD CANADIAN AIR REMAINS IN PLACE ACROSS THE
MID STATE. MOST AREAS WILL SEE LOW TEMPERATURES IN THE TEENS TO 
20S.

LOWS TONIGHT IN THE LOWER AND MID 20S WILL AGAIN BE NEAR RECORD
OR RECORD TEMPERATURES.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

07

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 6, 2:45 AM CDT, 12 hours 19 minutes earlier.

Area forecast discussion, Apr 6, 2:45 AM CDT, 12 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
245 AM CDT FRI APR 6 2007

.DISCUSSION...
LATEST ANALYSIS SHOWING COLD SURFACE HIGH AXIS ACROSS THE NATIONS
MID-SECTION...WITH A DEEP LOW UP ACROSS NEW ENGLAND. WEAK BOUNDARY
ON EDGE OF MUCH COLDER AIR CURRENTLY WORKING ACROSS THE OH VALLEY.
ALOFT...WEAK SHORTWAVE PASSING JUST TO THE SOUTHWEST OF THE CWA
HELPING TO DROP A FEW FLURRIES/SPRINKLES.

UNSEASONABLY COLD AIR WILL CONTINUE TO DRIVE SOUTHWARD TODAY...
WITH WEAK LL BOUNDARY PASSING EARLY THIS AFTERNOON. ADDITIONALLY
...BAND OF LIMITED MOISTURE WILL SLIDE ACROSS BRINGING A GOOD BIT
OF CLOUDINESS TO THE MID-SOUTH BUT DO NOT ANTICIPATE ANY PCPN.
TEMPS WILL DROP SHARPLY TOWARD 00Z AND THEN FALL TO NEAR RECORD
LOWS TONIGHT AS AIRMASS DRIES.

DRIER AIRMASS AND DEEP UPPER LOW ACROSS THE EAST US WILL PROVIDE
A DRY COOL DAY SATURDAY...FOLLOWED BY THE POSSIBILITY OF THE COLDEST
EASTER MORNING ON RECORD AS TEMPS FALL INTO THE LOWER/MID 20S.

CWA EXPECTED TO REMAIN DRY AND COOL THROUGH TUESDAY. NEXT SYSTEM
SEEMINGLY BLOWS THROUGH TUESDAY NIGHT/EARLY WEDNESDAY.

WILL CONTINUE FREEZE WARNING EARLY THIS MORNING...FRIDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE    50  23  44  23 /  10  10   0  10
CLARKSVILLE  49  20  43  20 /  10   0   0  10
CROSSVILLE   43  19  37  16 /  10  10  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 8 AM CDT THIS MORNING FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&

07
Hazardous weather outlook, Apr 6, 5:30 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT FRI APR 6 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-071030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

COLD TEMPERATURES WILL POSE A PROBLEM TO SENSITIVE PLANTS
TONIGHT...WITH READINGS EXPECTED TO DIP WELL INTO THE 20S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FREEZING TEMPERATURES ARE LIKELY TO OCCUR SUNDAY...MONDAY...AND
TUESDAY MORNINGS AS WELL.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME.

07

In the hours before

Special weather statement, Apr 6, 9:05 AM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
905 AM CDT FRI APR 6 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-061200-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
905 AM CDT FRI APR 6 2007

...COLD WEATHER EXPECTED THIS EASTER WEEKEND...
...EASTER FASHION LIKELY TO INCLUDE FUR COATS...

A COLD BLAST OF CANADIAN AIR WILL PRODUCE UNSEASONABLY COLD
TEMPERATURES IN MIDDLE TENNESEE THIS WEEKEND...AVERAGING 20 TO
TO 25 DEGREES BELOW NORMAL.

THIS UPCOMING EASTER MORNING COULD BE ONE OF THE COLDEST ON RECORD.
FOR EASTER SUNDAYS THAT OCCUR DURING THE FIRST FIFTEEN DAYS OF
APRIL...LOW TEMPERATURES AT NASHVILLE ARE MOST COMMONLY IN THE 30S
AND 40S. HOWEVER...LOWS THIS UPCOMING SUNDAY ARE EXPECTED TO RANGE
FROM THE UPPER TEENS ALONG THE CUMBERLAND PLATEAU TO THE 20S OVER
THE REMAINDER OF THE MID STATE. THE FORECAST LOW AT NASHVILLE IS
25 DEGREES.

SINCE 1871...THERE HAVE ONLY BEEN TWO OTHER EASTER SUNDAY...DURING
THE FIRST HALF OF APRIL...THAT HAVE BROUGHT ALONG LOW TEMPERATURES
IN THE 20S. THOSE OCCURRED ON APRIL TENTH 1966 AND APRIL FIRST 1923.
THE COLDEST TEMPERATURE RECORDED ON AN APRIL EASTER SUNDAY MORNING
IN NASHVILLE WAS 25 DEGREES...WHICH OCCURRED ON APRIL FIRST 1923.

SO...IF TEMPERATURES SLIP INTO THE 20S THIS UPCOMING SUNDAY...AS
THEY ARE FORECAST TO DO...IT WILL BE ONE OF THE COLDEST APRIL EASTER
MORNINGS ON RECORD.

19
Special weather statement, Apr 6, 9:05 AM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
905 AM CDT FRI APR 6 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-071200-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
905 AM CDT FRI APR 6 2007

...COLD WEATHER EXPECTED THIS EASTER WEEKEND...
...EASTER FASHION LIKELY TO INCLUDE FUR COATS...

A COLD BLAST OF CANADIAN AIR WILL PRODUCE UNSEASONABLY COLD
TEMPERATURES IN MIDDLE TENNESEE THIS WEEKEND...AVERAGING 20 TO
TO 25 DEGREES BELOW NORMAL.

THIS UPCOMING EASTER MORNING COULD BE ONE OF THE COLDEST ON RECORD.
FOR EASTER SUNDAYS THAT OCCUR DURING THE FIRST FIFTEEN DAYS OF
APRIL...LOW TEMPERATURES AT NASHVILLE ARE MOST COMMONLY IN THE 30S
AND 40S. HOWEVER...LOWS THIS UPCOMING SUNDAY ARE EXPECTED TO RANGE
FROM THE UPPER TEENS ALONG THE CUMBERLAND PLATEAU TO THE 20S OVER
THE REMAINDER OF THE MID STATE. THE FORECAST LOW AT NASHVILLE IS
25 DEGREES.

SINCE 1871...THERE HAVE ONLY BEEN TWO OTHER EASTER SUNDAYS...DURING
THE FIRST HALF OF APRIL...THAT HAVE BROUGHT ALONG LOW TEMPERATURES
IN THE 20S. THOSE OCCURRED ON APRIL TENTH 1966 AND APRIL FIRST 1923.
THE COLDEST TEMPERATURE RECORDED ON AN APRIL EASTER SUNDAY MORNING
IN NASHVILLE WAS 25 DEGREES...WHICH OCCURRED ON APRIL FIRST 1923.

SO...IF TEMPERATURES SLIP INTO THE 20S THIS UPCOMING SUNDAY...AS
THEY ARE FORECAST TO DO...IT WILL BE ONE OF THE COLDEST APRIL EASTER
MORNINGS ON RECORD.

19

Nearby

Freeze Warnings in Tennessee, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.